# SDR 00FDEA00398

- Difficulty date: June 19, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 0252  AFT FUSELAGE WATER TANK BAY STA 1996, FUSELAGE FRAME AFT LWR CHANNEL TOP SURFACE CORRODED,  LONGERON 50 RT TO LT.    R&R CHANNEL & STRAP PER SRM 53-30-00 FIG 8, VOL 1.
